# SDR AALA201801059002

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 22,261 hours, 18,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM THE R1 DOOR.  REMOVED DEBRIS FROM SLIDE LOCKING PLATES.
